MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL CAMERA CONTROL UNIT HD1200; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVCE REPL CAMERA CONTROL UNIT HD1200; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72203361S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was no picture.No patient injury was reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could not confirm the customer complaint for no picture.The results of investigation indicate the returned control unit is working according to the specifications.No manufacturing related defects were observed.

Brand Name
SVCE REPL CAMERA CONTROL UNIT HD1200
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7446022
Report Number3003604053-2018-00058
Device Sequence Number144840
Product Code GCJ
UDI-Device Identifier00885554025880
UDI-Public(01)00885554025880
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K014158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203361S
Device Catalogue Number72203361S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Supplement Date Received by Manufacturer07/10/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1